# SDR HNAA2023022200051

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 40,448 hours, 36,916 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND SMELL IN FLIGHT DECK IN ICING.  WINDSCREENS SEEM DISCOLORED AT BOTTOM OF CENTER POST NO RELEVANT EICAS MESSAGES APPEARED DURING EVENT.
